MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+20.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the devices was performed.The audit concluded that all procedures in manufacturing and packaging of the devices had been conducted correctly.Batch reconciliation was 100.0%.Based on the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.There was no evidence to suggest that any aspect of the lens was responsible for the surgical complication reported.Additionally, lenstec believes that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Lenstec has also conducted extensive testing on the lens model and the instruments used and our results indicate that these devices are compatible.
 
Event or Problem Description
Lenstec received an email notification indicating "capsule ruptured after insertion.Md decided to change to sulcus lens.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB  BB17092
MDR Report Key10106463
Report Number9613160-2020-00051
Device Sequence Number19657694
Product Code HQL
UDI-Device Identifier00844369027311
UDI-Public00844369027311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/21/2022
Device Model NumberSOFTECHD+20.5
Device Catalogue NumberSOFTEC HD
Device Lot NumberSB03132
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2017
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1